# SDR COOSDR010146

- Difficulty date: March 1, 2002
- Submitted: March 12, 2002
- Operation: Air carrier
- Aircraft: N79751
- Make and model: Boeing 727-2M7
- Aircraft serial: 21457
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655756023
- Part serial: US7085
- Condition: Delaminated
- Location: Fairing Inner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING INNER SKIN DELAMINAED.
